Cyclic codes over some special rings
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1513-1521
Printed September 1, 2013
Cristina Flaut
Ovidius University
Abstract : In this paper we will study cyclic codes over some special rings: $\mathbb{F}_{q}[u]/(u^{i})$, $\mathbb{F}_{q}[u_{1},\ldots,u_{i}]/(u_{1}^{2},u_{2}^{2},\ldots,u_{i}^{2},u_{1}u_{2}-u_{2}u_{1},\ldots,u_{k}u_{j}-u_{j}u_{k},\ldots)$, and $\mathbb{F}_{q}[u,v]/\left( u^{i},v^{j},uv-vu\right) $, where $\mathbb{F}_{q}$ is a field with $q$ elements $q=p^{r}$ for some prime number $p$ and $r\in\mathbb{N}-\{0\}$.
Keywords : cyclic codes, codes over rings, Hamming distance
MSC numbers : 94B15, 94B05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd